Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 5, 2017, 5:07 AM EDT for Charlotte County, Halifax County, Virginia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2017, 5:07 AM EDT (09:07 UTC)
- Expired
- May 5, 2017, 5:30 AM EDT
- In force
- 23 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Charlotte County, VA, Halifax County, VA
The radar
The Norfolk radar (KAKQ), 137 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 5:28 AM EDT | TSTM WND DMG | 3 N Keysville, VA | THUNDERSTORM WINDS BLEW ONE TREE DOWN ALONG COUNTRY CLUB ROAD NEAR KEYSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708
WUUS51 KRNK 050907
SVRRNK
VAC037-083-050945-
/O.NEW.KRNK.SV.W.0038.170505T0907Z-170505T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
507 AM EDT FRI MAY 5 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Charlotte County in south central Virginia...
Northeastern Halifax County in south central Virginia...
* Until 545 AM EDT
* At 507 AM EDT, a severe thunderstorm was located near Clover,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Keysville...
Redoak...
Clover...
Drakes Branch...
and Wylliesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 7849 3669 7865 3692 7878 3713 7851
3709 7848 3708 7844
TIME...MOT...LOC 0907Z 241DEG 45KT 3683 7866
HAIL...<.75IN
WIND...60MPH
$$
RS2 follow-up statements
812
WWUS51 KRNK 050924
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
524 AM EDT FRI MAY 5 2017
VAC083-050933-
/O.CAN.KRNK.SV.W.0038.000000T0000Z-170505T0945Z/
Halifax VA-
524 AM EDT FRI MAY 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN HALIFAX COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3690 7849 3670 7865 3701 7864 3713 7851
3711 7850 3709 7848 3708 7844
TIME...MOT...LOC 0923Z 241DEG 45KT 3693 7844
$$
VAC037-050945-
/O.CON.KRNK.SV.W.0038.000000T0000Z-170505T0945Z/
Charlotte VA-
524 AM EDT FRI MAY 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR SOUTHEASTERN CHARLOTTE COUNTY...
At 523 AM EDT, a severe thunderstorm was located near Kells Corner,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Keysville...
Redoak...
Drakes Branch...
and Wylliesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 7849 3670 7865 3701 7864 3713 7851
3711 7850 3709 7848 3708 7844
TIME...MOT...LOC 0923Z 241DEG 45KT 3693 7844
HAIL...<.75IN
WIND...60MPH
$$
RS842
WWUS51 KRNK 050930
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
530 AM EDT FRI MAY 5 2017
VAC037-050940-
/O.CAN.KRNK.SV.W.0038.000000T0000Z-170505T0945Z/
Charlotte VA-
530 AM EDT FRI MAY 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN CHARLOTTE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3690 7849 3670 7865 3701 7864 3713 7851
3711 7850 3709 7848 3708 7844
TIME...MOT...LOC 0928Z 241DEG 45KT 3697 7834
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:06 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 5, 4:06 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Blacksburg VA
406 AM EDT Fri May 5 2017
.SYNOPSIS...
Low pressure over the Tennessee valley will intensify and move
northeast into western Pennsylvania by late Friday. This system
will bring widespread rainfall and some thunderstorms to the
region as it pushes a cold front through the area overnight and
into Friday morning. The Low will bring much colder air and a
chance for showers through Saturday, before high pressure builds
in with improving conditions and a gradual warming trend
through the first part of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 330 AM EDT Friday...
Highly amplified pattern today with a closed low crossing through
the Tennessee Valley. Water vapor loops showed the low beginning to
move northeast out of Alabama. Another upper low coming out of
southern Canada will combine with the southeast low into a deeper
closed off system over the Great Lakes early Saturday morning.
Several bands of moderate to heavy showers oriented from north to
south from West Virginia and Virginia into South Carolina. 3KM
nested NAM showed enhanced low level convergence along the band of
showers and thunderstorms extending from Roanoke to central North
Carolina. Based on the timing of the NAM and other Hi-RES models,
the back edge of this precipitation will move east of Lynchburg and
Danville by 9Am. Models have strip of dry air just behind the axis
of precipitation. Heaviest rainfall this morning will be before 8AM,
then best inflow of high precipitable water air and stronger
precipitation potential placement pushes into central and eastern
Virginia and North Carolina.
Clouds and more showers move back into the mountains from the west
this evening. Colder 500 MB temperatures reach southwest
Virginia, northwest North Carolina, and southeast West Virginia
tonight. The 850MB cold front reaches the coast by this
evening.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
As of 330 AM EDT Friday...
Long wave trof axis moves into Maryland and eastern Virginia as
another short waves rounds the base of the upper low on Saturday
night.
Deeper moisture moves east of the region as the surface low moves
toward Pennsylvania and New York. With a west to northwest wind,
downsloping will clear out clouds east of the Blue Ridge Sunday.
The next surge of colder air comes into the region on Saturday and
Saturday night. 850MB temperatures drop to zero along and west of
the Blue Ridge Sunday morning.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 330 PM EDT Thursday...
Deep closed upper low pressure will continue to pinwheel over New
England through the long term period, placing the Blacksburg
forecast area under a persistent cool northwesterly flow at both the
surface and aloft.
Some spotty frost/near freezing temperatures are again a possibility
in some of the deeper mountain valleys late Sunday night until
around daybreak on Monday - provided that sufficient cloud breaks
and boundary layer decoupling occurs. A similar occurrence may
occur around daybreak on Tuesday, mainly confined to portions of the
New River Valley north into the Greenbrier Valley.
Although much of the period will be dry, passage of an occasional
weak short wave trof scooting southeast out of the upper Great Lakes
into/through the mid Appalachian and mid-Atlantic region Tuesday
night into Wednesday, and again on Thursday will likely bring
periods of increased clouds along with the threat for some light
showers.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
As of 140 AM EDT Friday...
Poor aviation conditions will be found regionwide as low
pressure slowly moves from the Tennessee Valley northeast along
the spine of the Appalachians. This will be accompanied by
widespread rainfall with some embedded thunder this morning,
with potential for short N-S oriented bands of deep convection.
Expect cigs/vsbys to remain primarily within MVFR/IFR categories
until midday. Potential will also exist for low level wind
shear per 40 kt LLJ on the east side of the low. Improving
conditions are expected later this morning as the front passes
leading in a region of dry air, but this improvement will be
short lived in the west as wrap around moisture from the upper
low brings a return to MVFR conditions and some showers around
6PM/22Z.
Extended Aviation Discussion...
Upper cold pool trailing this system likely to combine with
upslope flow to keep sub-VFR including spotty showers across the
mountains Saturday with VFR to the east. There could even be a
few snow flurries in elevations above 3000 feet Saturday night
into Sunday morning in the western mountains. VFR conditions will
return Sunday into Monday. Moisture slowly increases Tuesday night
into Wednesday in the mountains.
&&
.HYDROLOGY...
As of 1130 PM EDT Thursday...
Flood watch along and east of the Blue Ridge through Noon
Friday.
Moderate to heavy rain is likely overnight along and east of the
Blue Ridge, the rain continuing through early Friday morning,as
a slow-moving area of Low Pressure focuses a deep fetch of
moist air into the central/southern Appalachians. Anomalously
high precipitable water values for early May are expected to be
common across the forecast area through daybreak Friday.
Compared to the April 22-24 event, flash flood guidance values
are slightly lower, with 3-hourly values ranging from 1.5-2."
west of the Blue Ridge to 2.5-3" in the Piedmont and foothills
of Virginia and North Carolina.
Rain rates overnight are expected to range from one half /0.5/
to one inch /1.0/ an hour supporting totals of 1 to 3 inches
between now and day break and isolated 4 inch amounts along the
Blue Ridge escarpment. As amounts begin to exceed 3 inches,
flooding will likely occur along smaller streams and creeks.
As for the larger rivers, confidence is increasing for problems
on the main stem rivers. Present indications from multi-model
ensemble river prediction guidance indicates that the Dan River
at South Boston is likely to exceed flood stage as runoff from
this event works through the watershed. Even if QPF amounts
verify too high, the Dan at South Boston is still expected to
attain flood stage this weekend so a flood warning has been
issued based on this expectation. Other main stem rivers, such
as the Upper New, Yadkin, Roanoke and James will have to be
monitored closely. While these rivers will experience rises,
the projected crests are below Action stage levels. However,
there is a chance that rainfall amounts could exceed current
forecasts or occur in a shorter duration of time, which could
cause some of these main stem rivers to respond higher than
forecast, especially within the headwaters.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch until noon EDT today for VAZ015>017-022>024-
032>035-043>047-058-059.
NC...Flood Watch until noon EDT today for NCZ001>006-018>020.
WV...None.
&&
SYNOPSIS...AMS
NEAR TERM...AMS/PM
SHORT TERM...AMS
LONG TERM...WERT
AVIATION...AMS/PM
HYDROLOGY...AMS/MBS/PMHazardous weather outlook, May 4, 10:46 PM EDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1046 PM EDT Thu May 4 2017 VAZ007-009>014-018>020-WVZ042>044-507-508-060300- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1046 PM EDT Thu May 4 2017 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. Widespread moderate to locally heavy rain may result in localized minor overflows of small streams and creeks tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Patchy frost is possible in some of the deeper mountain valleys and across the highest elevations shortly before daybreak on Sunday, Monday, and Tuesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ015>017-022>024-032>035-043>047-058-059-060300- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Grayson-Carroll-Floyd-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 1046 PM EDT Thu May 4 2017 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Widespread moderate to locally heavy rain may result in flooding tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Runoff from heavy rain from Thursday night and early Friday will result in rises on mainstem rivers over the weekend. Although most waterways are expected to remain below bankfull, the Dan River at South Boston is expected to experience minor flooding over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 5, 3:15 AM EDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 315 AM EDT FRI MAY 5 2017 NCZ004-005-VAZ043-044-050800- Stokes-Rockingham-Henry-Pittsylvania- 315 AM EDT FRI MAY 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN STOKES...WESTERN ROCKINGHAM...SOUTHWESTERN PITTSYLVANIA AND HENRY COUNTIES AND THE CITY OF MARTINSVILLE... At 313 AM EDT, a strong thunderstorm was located near Pine Hall, moving northeast at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. With a saturated ground, winds of 30 to 40 mph can uproot trees. Locations impacted include... Eden... Martinsville... Wentworth... Mayodan... and Madison. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3626 8024 3680 7987 3671 7946 3625 7990 TIME...MOT...LOC 0713Z 216DEG 35KT 3636 8005 RS
Local storm report, May 5, 3:33 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 AM EDT FRI MAY 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG EDEN 36.51N 79.74W
05/05/2017 ROCKINGHAM NC 911 CALL CENTER
THUNDERSTORM WINDS RESULTED IN NUMEROUS TREES DOWN ACROSS
EDEN NC. DAMAGE TO HOUSES ALSO REPORTED AS THE STORM
MOVED THROUGH. TIME RADAR ESTIMATED.
&&
JMORROWLocal storm report, May 5, 4:04 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 AM EDT FRI MAY 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 SE EDEN 36.47N 79.69W
05/05/2017 ROCKINGHAM NC TRAINED SPOTTER
THUNDERSTORM WINDS DOWNED AT LEAST TWO TREES OUTSIDE OF
THE COMMUNITY OF EDEN. WIND ESTIMATES AT THE TIME WERE 40
TO 50 MILES PER HOUR. TIME RADAR ESTIMATED.
&&
JMORROWLocal storm report, May 5, 4:30 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
430 AM EDT FRI MAY 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND DMG 5 SSE MONETA 37.11N 79.62W
05/05/2017 BEDFORD VA BROADCAST MEDIA
BROADCAST MEDIA RELAYS REPORT OF MULTIPLE LARGE TREES
DOWN, DAMAGE TO THE ROOF OF A SINGLE DWELLING, AND BROKEN
WINDOWS IN THE DWELLING DUE TO THUNDERSTORM WINDS.
&&
JMORROWSpecial weather statement, May 5, 4:40 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
440 AM EDT FRI MAY 5 2017
VAZ044>046-050945-
Campbell-Pittsylvania-Appomattox-
440 AM EDT FRI MAY 5 2017
...A LINE OF SHOWERS WILL AFFECT
WESTERN APPOMATTOX...CAMPBELL...AND NORTHEASTERN PITTSYLVANIA
COUNTIES AND THE SOUTHERN CITY OF LYNCHBURG...
At 439 AM EDT, radar indicated showers were located along a line
extending from near Timberlake to near Gretna. Movement was northeast
at 40 mph.
Wind gusts up to 40 mph are possible with these showers. With a
saturated ground, winds of 30 to 40 mph can uproot trees.
Locations impacted include...
Lynchburg...
Altavista...
Hurt...
Gretna...
and Brookneal.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3706 7889 3704 7895 3705 7897 3703 7900
3706 7909 3697 7911 3685 7941 3731 7929
3735 7926 3742 7914 3739 7906 3742 7907
3742 7904 3743 7904 3743 7902 3749 7894
3750 7895 3750 7892 3753 7889 3754 7886
TIME...MOT...LOC 0839Z 215DEG 42KT 3732 7931 3691 7939
RSLocal storm report, May 5, 4:47 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
447 AM EDT FRI MAY 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 4 W WESTOVER HILLS 36.60N 79.53W
05/05/2017 PITTSYLVANIA VA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON BERRY HILL ROAD.
&&
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:03 PM EDT | Special Weather Statement | RNK | Alleghany, Amherst, Bath, Botetourt, Rockbridge, City of Buena Vista and 3 more | 87 min |
| May 4, 9:33 PM EDT | Special Weather Statement | RNK | Carroll, Grayson, Smyth, Wythe, City of Galax | 57 min |
| May 5, 2:16 AM EDT | Areal Flood Warning | RNK | Carroll, Floyd, Franklin, Grayson, Patrick, City of Galax | 6 hr |
| May 5, 3:15 AM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 45 min |
| May 5, 3:36 AM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville | 54 min |
| May 5, 3:45 AM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Henry, Pittsylvania | 60 min |
| May 5, 4:31 AM EDT | Severe Thunderstorm Warning | RNK | Halifax | 59 min |
| May 5, 4:40 AM EDT | Special Weather Statement | RNK | Campbell | 65 min |
| May 5, 4:56 AM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 42 min |
| May 5, 5:14 AM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell | 58 min |
| May 5, 7:06 AM EDT | Areal Flood Advisory | RNK | Roanoke, City of Roanoke, City of Salem | 6 hr |
| May 5, 7:22 AM EDT | Areal Flood Warning | RNK | Rockbridge, City of Lexington | 6 hr |
| May 5, 8:16 AM EDT | Areal Flood Warning | RNK | Rockbridge, City of Buena Vista | 6 hr |
| May 5, 2:59 PM EDT | River Flood Warning | RNK | Charlotte, Halifax | 64 hr |
| May 5, 2:59 PM EDT | River Flood Warning | RNK | Pittsylvania, City of Danville | 32 hr |
| May 5, 2:59 PM EDT | River Flood Warning | RNK | Halifax | 48 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.